# SDR 9804001221

- Difficulty date: March 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N221NW
- Make and model: Doug DC-10-30
- Aircraft serial: 46579
- Engine: Ge CF650C
- System (JASC): 7930 · Engine Oil Indicating System
- Part: By Pass Switch
- Part number: 21SN0434
- Condition: Failed
- Location: Engine
- Part time: 50,993 hours
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

WHILE AT CRUISE, THE NR 3 ENGINE OIL FILTER CLOG LIGHT ILLUMINATED.  THE CREW FOLLOWED THE COM 2.72.72 AND SHUT DOWN THE ENGINE.  THERE WERE NO OTHER ABNORMAL INDICATIONS.  THE AIRCRAFT RETURNED TO HNL AND LANDED WITHOUT DIFFICULTY.  MAINTENANCE REPLACED THE OIL FILTER BYPASS SWITCH AND THE MAIN ENGINE OIL FILTER.  THE FILTER APPEARED CLEAN WITH NO EVIDENCE OF ENGINE DISTRESS. THE AIR
